# SDR HNAA2010071300169

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 54,704 hours, 60,626 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED GEAR, AFTER 2 MINUTES, GOT THE NOSE GEAR RED UNSAFE LIGHT WITH ASSOCIATED IN TRANSIT LIGHT ON SELECTOR HANDLE FOR APPROX 30-40 SECONDS. NOTED ASSOCIATED THUMP AND ALL CLEARED.COMPLIED WITH ALTERNATE GEAR EXTENSION.  JACKED AND SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED. R & R PSEU FOR TROUBLESHOOTING.  REF MM 32-61-50. SWUNG GEAR SEVERAL MORE TIMES. OPS CHECKED GOOD AT THIS TIME.
